MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8378
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at least two one-link non-dehp standard bore catheter extension sets split open and resulted in leak during iv contrast injection.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
This report reflects patient information and event details received by the fda in the form of medwatch report mw5187297.Therefore, additional information was added to a2, a3, a4, a5, b5, d10, and h10; as well as correction to clinical and health effect impact codes.
 
Event or Problem Description
It was reported that a one-link non-dehp standard bore catheter extension sets split open during iv contrast injection, resulting in leakage.A patient presented for a ct scan with iv contrast.The iv line was prepared and tested prior to the exam following the standard protocol, including sterilization of the iv hub with alcohol swab followed by a saline flush.The saline flush was confirmed to be patent and functioning appropriately, and the scan proceeded.Iodinated contrast injection was initiated without any issues.Injection monitoring indicated normal pressure values throughout contrast delivery.However, during the subsequent saline flush, a sudden spike in pressure was observed on the injector system.Upon assessment, the iv tubing was observed to have split.It was confirmed that the iv line was not clamped and no kinks were present.The residual saline from the injection was observed on surrounding surfaces, and blood was noted to exit from the split tubing.The tubing was clamped to stop the leakage.It was further confirmed that there was no iv extravasation and that the iv remained patent and functional.The extension set was replaced, and the iv remained in use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11.H11: the actual device was not available; however, a two (2) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage testing were performed, and no defects were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25192607
Report Number1416980-2026-01672
Device Sequence Number10110338
Product Code FPA
UDI-Device Identifier00085412091792
UDI-Public(01)00085412091792(10)R26B25178
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8378
Device Catalogue Number7N8378
Device Lot NumberR26B25178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/08/2026
06/15/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/05/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CT SCAN; IODINE CONTRAST INJECTION; IV CONTRAST INJECTION
Patient Age61 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityHispanic